# SDR REXA2022062701358

- Difficulty date: June 11, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE 24 R AT FS 333 IS CORRODED.	INSTALLED NEW STGR SPLICE 24R  IAW CRJ900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 53-21-03-101-002-A04, 51-42-21-001-001-A01.
